U.S. doctors online nowAsk doctors free
United Kingdom
A 63-year-old female asked:

I took 8mls oxycodone hydrochloride which is prescribed by my doctor along with 4 solpdeine by mistake. is this dangerous? my husband is worried.

1 doctor answer1 doctor weighed in
Dr. Roberto Duran
Pain Management 20 years experience
Accidental overdose: By "solpdeine" did you mean zolpidem ? In Any case it depends on the milligrams oxycodone oral usually is 5-10 mg per 5 mililiter and depends how tolerant you are to the medication ( in other words how long you been taking it) . If indeed it was Zolpidem ( Ambien ) that was too much however most likely you will be overly sleepy for a few hours , but if breathing is difficult further attention

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 15, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.